Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 53, NWS Mobile, AL

April 18, 2019Escambia County, Santa Rosa County, Florida; Baldwin County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2019, 8:13 PM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Escambia County, Alabama. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2019, 8:13 PM CDT (01:13 UTC)
Expired
Apr 18, 2019, 9:15 PM CDT
In force
62 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Escambia County, AL, Escambia County, FL, Santa Rosa County, FL

What was reported inside it

TimeReportWhereRemark
Apr 18, 8:33 PM CDTTSTM WND DMGSeminole, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM SEMINOLE. REPORTS OF DOWNED POWER LINES NEAR SEMINOLE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.8
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS54 KMOB 190113
SVRMOB
ALC003-053-FLC033-113-190215-
/O.NEW.KMOB.SV.W.0053.190419T0113Z-190419T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
813 PM CDT Thu Apr 18 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baldwin County in southwestern Alabama...
  Escambia County in south central Alabama...
  Western Santa Rosa County in northwestern Florida...
  Escambia County in northwestern Florida...

* Until 915 PM CDT.

* At 813 PM CDT, severe thunderstorms were located along a line
  extending from near I65 And AL 113 to 11 miles southeast of Fort
  Morgan, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
  Gonzalez, Gulf Shores, Atmore, Foley, Pace, Milton, Gulf Breeze,
  Brewton, Orange Beach, Goulding, Robertsdale, Century, Flomaton and
  Loxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 8799 3126 8741 3126 8677 3120 8677
      3119 8676 3119 8674 3022 8723
TIME...MOT...LOC 0113Z 264DEG 24KT 3124 8733 3011 8789 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
746 
WWUS54 KMOB 190150
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
850 PM CDT Thu Apr 18 2019

ALC003-053-FLC033-113-190215-
/O.CON.KMOB.SV.W.0053.000000T0000Z-190419T0215Z/
Baldwin AL-Escambia AL-Santa Rosa FL-Escambia FL-
850 PM CDT Thu Apr 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN BALDWIN...EASTERN ESCAMBIA...WESTERN SANTA ROSA AND
ESCAMBIA COUNTIES...

At 849 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Castleberry to 8 miles southeast
of Gulf Shores, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Brewton, Orange Beach, Goulding,
Century, Flomaton, Lillian, Myrtle Grove, East Brewton, Molino and
Perdido Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 8770 3126 8716 3126 8677 3120 8677
      3119 8676 3119 8674 3022 8723
TIME...MOT...LOC 0149Z 264DEG 24KT 3126 8706 3013 8762 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
645 
WWUS54 KMOB 190207
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
907 PM CDT Thu Apr 18 2019

ALC003-053-FLC033-113-190217-
/O.EXP.KMOB.SV.W.0053.000000T0000Z-190419T0215Z/
Baldwin AL-Escambia AL-Santa Rosa FL-Escambia FL-
907 PM CDT Thu Apr 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN...EASTERN
ESCAMBIA...WESTERN SANTA ROSA AND ESCAMBIA COUNTIES WILL EXPIRE AT
915 PM CDT...
            
The storms which prompted the warning have weakened below severe 
limits, and the warning will be allowed to expire.  However gusty 
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3022 8770 3126 8716 3126 8677 3120 8677
      3119 8676 3119 8674 3022 8723
TIME...MOT...LOC 0207Z 264DEG 24KT 3127 8693 3014 8749 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:57 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 18, 6:57 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
657 PM CDT Thu Apr 18 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...Expect MVFR to IFR cigs through about 19.09z
then mostly MVFR cigs through 20.00z. Lower cigs and visibilities
in scattered to numerous showers and thunderstorms through about
19.09z then mostly in low cigs with scattered showers through
20.00z. Winds will be southeast at 15 to 25 knots with gusts to
40 knots through about 19.04z shifting south then southwest
through 19.08z then slowly shifting west to northwest through at
15 to 20 knots with gusts to 30 knots through 20.00z. 32/ee

&&

.PREV DISCUSSION... /issued 422 PM CDT Thu Apr 18 2019/

NEAR TERM /Now Through Friday/...Stay weather aware tonight.
Upper air analysis shows a lead mid to upper level impulse of
energy ejecting northeast over the upper TX coast and up across
Louisiana. This has created an area of high level diffluence
supporting a continued enhancement of convection and concentrated
lightning upstream. Satellite imagery shows a MCS spreading
eastward across the Lower MS Delta to off the LA coast. The pre-
storm environment will continue to show destabilization thru the
course of the day into the evening with the slow eastward
migration of a well defined 1000-850 mb theta-e moisture axis and
warm sector. At same time, the low level wind profiles strengthen
markedly with 850mb south to southwest flow increasing to 50 to
60 kts between late afternoon and continuing east tonight. 0-6km
Bulk Shear values to increase to as high as ~60 knots favoring an
increased severe weather potential. An assessment of wet bulb zero
heights are fairly high which would mitigate occurrence of large
hail. Thus, the highest confidence of threats continue to be
concentrated on damaging straight line winds in excess of 70 mph
as higher momentum air mixes to the surface in rear flank
downdrafts with the passage of any bowing convective line
segments. The latest probabilities for damaging winds from the
storm prediction center is a healthy 45% and focused over interior
southeast MS and interior southwest AL tonight. A 30% probability
for damaging winds is outlooked elsewhere. There is also a risk
for tornadoes as these appear to be more probable in any discrete
cells that form out ahead of the main line. A few strong tornadoes
cannot be ruled out. No changes made to Day 1 severe weather
threat which is maintained at enhanced area-wide. The high
resolution convection allowing models (CAM's) still show some
divergence on timing and evolution of convective mode.
Initializing convective trends upstream with the CAMs suggest lead
area of storms moving in over southeast MS by the close of the
afternoon with some momentary weakening. By tonight a more
organized area of storms is progged to move across with better
dynamics in place. Widespread rainfall amounts between one to two
inches are favored, with higher amounts possible as the passage of
the strongest storms will likely contain heavy rain rates causing
potential of flooding in poorly drained lower lying and urban
areas. A limited flooding threat is maintained.

Wind advisory continues area-wide through late tonight. High risk
of dangerous to potentially deadly rip currents and high surf
continues along the beaches.

Friday, A frontal boundary will be east of the area while axis of
large upper low pivots eastward over the TN River Valley. Plenty
of clouds are forecast to wrap around this feature and remain in
place thru the day. With northwest flow and clouds, daytime highs
lower. Coolest numbers are expected over the interior where highs
look to hover in the lower 60s. A small PoP continues on Friday
with upper system close by. /10

SHORT TERM /Friday night Through Sunday night/...Skies will
gradually clear Friday night as the upper low moves to the north
and east. A northwest flow aloft will prevail through the weekend
with a cooler and drier airmass moving into the area through
Sunday night. /13

LONG TERM /Monday Through Thursday/...Temperatures will modify
back into the upper 70s and low 80s Monday into Tuesday as upper
ridging builds over the area. Moisture levels begin to increase on
Wednesday into Thursday as a cold front approaches the area. This
will bring increasing chances of rain to the area late in the
period. /13

MARINE...Main impacts over the coastal waters in the near term
will be the passage of strong to locally severe storms tonight with
perhaps a few tornadoes ahead of an eastward moving cold front.
Front makes passage late tonight and brings a moderate to strong
west to northwest flow. Frequent wind gusts to gale force likely
thru late tonight over the open Gulf waters. A gale warning is now
in place for this. Elsewhere, small craft advisories look to hold in
place for some time, with criteria now looking to be met well into
Saturday. Marine conditions improve by late in the weekend into the
first of next week as surface high pressure moves east over the
area. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 3 AM CDT Friday for ALZ051>060-261>266.

     High Rip Current Risk through late Friday night for ALZ265-266.

     High Surf Advisory until 6 PM CDT Friday for ALZ265-266.

FL...Wind Advisory until 3 AM CDT Friday for FLZ201>206.

     High Rip Current Risk through late Friday night for FLZ202-204-
     206.

     High Surf Advisory until 6 PM CDT Friday for FLZ202-204-206.

MS...Wind Advisory until 3 AM CDT Friday for MSZ067-075-076-078-079.

GM...Small Craft Advisory until 7 PM CDT this evening for GMZ650-655-
     670-675.

     Small Craft Advisory from 4 AM Friday to 11 PM CDT Saturday for
     GMZ650-655-670-675.

     Gale Warning until 4 AM CDT Friday for GMZ650-655-670-675.

     Small Craft Advisory until 10 AM CDT Saturday for GMZ630>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 18, 2:58 PM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
258 PM CDT Thu Apr 18 2019

ALZ265-266-FLZ202-204-206-192000-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
258 PM CDT Thu Apr 18 2019

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CDT
FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Wind Advisory.
   High Surf Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. A few
tornadoes could be strong. Locally heavy rain may lead to some
instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

ALZ051>060-261>264-FLZ201-203-205-192000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
258 PM CDT Thu Apr 18 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. A few
tornadoes could be strong. Locally heavy rain may lead to some
instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

MSZ067-075-076-078-079-192000-
Wayne-Perry-Greene-Stone-George-
258 PM CDT Thu Apr 18 2019

...TORNADO WATCH 83 IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Wind Advisory.

in addition to severe storms tonight, locally heavy rain may lead to
some instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

GMZ630>634-636-192000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Eastern Choctawhatchee Bay-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ650-655-670-675-192000-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT
FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 11 PM CDT
SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.
   Gale Warning.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ635-192000-
Western Choctawhatchee Bay-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Local storm report, Apr 18, 5:34 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     RUNNELSTOWN             31.38N 89.11W
04/18/2019                   PERRY              MS   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES REPORTED DOWN
            IN RUNNELSTOWN. ALSO MULTIPLE TREES ON A
            HOME AND A BARN DAMAGED. TIME ESTIMATED BY
            RADAR.

&&

BB
Local storm report, Apr 18, 7:15 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     1 NNE SAND HILL         31.35N 88.76W
04/18/2019                   GREENE             MS   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING HIGHWAY 42 IN SAND
            HILL. TIME ESTIMATED BY RADAR.

&&

BB
Local storm report, Apr 18, 7:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
730 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     2 SE MEDAL OF HONOR PAR 30.64N 88.17W
04/18/2019                   MOBILE             AL   PUBLIC

            REPORTS OF A TREE ON A HOME ON COTTAGE HILL
            ROAD AND ANOTHER ON LONGLEAF RD. REPORT VIA
            SOCIAL MEDIA AND TIME ESTIMATED BY RADAR.

&&

BB
Local storm report, Apr 18, 7:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
741 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 ESE MEDAL OF HONOR PA 30.65N 88.16W
04/18/2019                   MOBILE             AL   PUBLIC

            REPORTS OF MULTIPLE TREES DOWN, SOME ON
            RESIDENCES NEAR COTTAGE HILL RD AND
            UNIVERSITY DR. REPORT VIA SOCIAL MEDIA AND
            TIME ESTIMATED BY RADAR.

&&

BB
Local storm report, Apr 18, 7:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
752 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     RICHTON                 31.35N 88.94W
04/18/2019                   PERRY              MS   BROADCAST MEDIA

            TREES DOWN AND ROOF DAMAGED IN THE TOWN OF
            RICHTON. REPORT VIA SOCIAL MEDIA AND TIME
            ESTIMATED BY RADAR.

&&

BB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:08 PM CDTSevere Thunderstorm WarningMOBEscambia67 min
Apr 19, 12:45 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa75 min
Apr 19, 2:09 AM CDTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa51 min
Apr 19, 3:11 AM CDTSpecial Weather StatementMOBOkaloosa49 min
Apr 19, 10:28 AM CDTRiver Flood WarningMOBEscambia48 hr
Apr 19, 5:44 PM CDTSpecial Weather StatementMOBSanta Rosa46 min
Apr 18, 7:13 PM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Monroe, Wilcox62 min
Apr 18, 7:19 PM CDTSpecial Marine WarningMOB116 min
Apr 18, 8:16 PM CDTSpecial Weather StatementMOBButler, Conecuh59 min
Apr 18, 8:24 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Monroe51 min
Apr 18, 8:34 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox41 min
Apr 18, 9:10 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw65 min
Apr 18, 9:28 PM CDTSpecial Weather StatementMOBCovington47 min
Apr 18, 9:39 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington51 min
Apr 18, 10:29 PM CDTSpecial Weather StatementMOBClarke, Washington46 min
Apr 18, 11:59 PM CDTSpecial Weather StatementMOBButler, Conecuh, Covington, Crenshaw46 min
Apr 19, 12:12 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw48 min
Apr 19, 12:29 AM CDTSpecial Marine WarningMOB91 min
Apr 19, 1:02 AM CDTSpecial Weather StatementMOBCovington, Crenshaw58 min
Apr 19, 1:28 AM CDTSevere Thunderstorm WarningMOBCrenshaw27 min
Apr 19, 2:02 AM CDTSpecial Marine WarningMOB88 min
Apr 19, 2:14 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia3 hr
Apr 19, 3:19 AM CDTSpecial Marine WarningMOB86 min
Apr 19, 5:39 PM CDTSpecial Marine WarningMOB35 min
Apr 19, 5:41 PM CDTSpecial Weather StatementMOBBaldwin19 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.